# SDR ASOA200901112

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 25,539 hours, 21,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HFEC INSP OF F.S. 559.0 WEB AND CAP ANGLE, THREE INDICATIONS WERE NOTED AS LISTED 1) 2", 100% FSH IND NOTED AT RBL 18.0 WL 59.10 IN CHEM MILLED RADIUS, 2) .1", 75% FSH IND NOTED AT RBL 9.0 WL 58.70 APPROX Ï¿½" O/B OF CHEM MILLED RADIUS, AND .2", 70% FSH IND NOTED IN CAP ANGLE RADIUS BELOW LBL 18.0 VERT POST. FAILS NDT INSP AT THIS TIME.   C/W CC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV D.
